# SDR CA150209010

- Difficulty date: February 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DH82
- Engine: Pwc PW150A
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 697037001
- Condition: Leaking
- Location: Propeller
- Part time: 1,473 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL FOUND PROPELLER GREASE ON NR 2 COWLINGS.  CONFIRMED GREASE LEAKING FROM PROPELLER HUB.  PROPELLER ASSEMBLY REPLACED & ACFT RELEASED FOR SERVICE.  AWAITING TEARDOWN TO CONFIRM LEAK REASON.
